SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)

Bliedtner J, Hansen W (1978)
Inventiones mathematicae 46(3): 255-275.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Bliedtner, J.; Hansen, WolfhardUniBi
Erscheinungsjahr
1978
Zeitschriftentitel
Inventiones mathematicae
Band
46
Ausgabe
3
Seite(n)
255-275
ISSN
0020-9910
Page URI
https://pub.uni-bielefeld.de/record/1663533

Zitieren

Bliedtner J, Hansen W. SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS). Inventiones mathematicae. 1978;46(3):255-275.
Bliedtner, J., & Hansen, W. (1978). SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS). Inventiones mathematicae, 46(3), 255-275.
Bliedtner, J., and Hansen, W. (1978). SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS). Inventiones mathematicae 46, 255-275.
Bliedtner, J., & Hansen, W., 1978. SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS). Inventiones mathematicae, 46(3), p 255-275.
J. Bliedtner and W. Hansen, “SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)”, Inventiones mathematicae, vol. 46, 1978, pp. 255-275.
Bliedtner, J., Hansen, W.: SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS). Inventiones mathematicae. 46, 255-275 (1978).
Bliedtner, J., and Hansen, Wolfhard. “SIMPLICIAL CONES IN POTENTIAL THEORY 2 (APPROXIMATION THEOREMS)”. Inventiones mathematicae 46.3 (1978): 255-275.